Couldn't find what you looking for?

TRY OUR SEARCH!

Hello
Just two days ago I had mucus with pink discharge. I thought that maybe i was coming on my period which i knew would be too soon but ever since I had my depoprovera shot in Late April after experiencing a miscarriage my cycle has been off. sometimes it would last for 4 days sometimes 7. sometimes it would come early or late. I didn't like the symptoms of depprovera so I didn't go back for the shot after my three months which was set for Aug. My husband and i are trying to have a baby now. I'm thinking this discharge means i am preggo, im not sure.I have a 2year old son..then got preggo and miscarried after 2 months in April ,, then i decided to get the shot. Ive been off of it since april and haven't gotten pregnant yet. I took a pregnancy test at the doc office about two weeks ago i was negative. Ive been experiencing dizzy spells, headaches, nausea, chills.My doctor couldn't tell me what it was .She had me take a ekg and blood sugar (becuase anemia, diabetes, and high blood pressure are common in my family, i also have the sickle cell anemia trait which i know as of now is harmless)and everything looked fine.i got the mucous/pink dishcarge after my doctor's appt. and have yet to come on my cycle!My husband is concerned that taking that shot has ruined my chances of conceiving because of all the terrible stories ive read. I've been stressed about this! Please help!!! o.O

Loading...

also i had just gotten off my period the week before my doctor's appt which was almost going on two weeks from now.
when i found out i was pregnant with my son i was still coming on my cycle then later on experienced this same mucous/pink discharge that's why i think i might be pregnant. but..my test just two weeks ago was negative..i'm completely lost and hate that i even took this depoprovera shot because i have no idea what's going on with my body!!!!
Reply

Loading...

in between waiting for this shot to clear out of my system for the past 10 mths( which they say it takes 6mths to clear out). I've had a negative pap result for HPV lower level which the doctor has told me has cleared (note I've never had a negative result before this shot)besides a yeast infection when i was pregnant with my son. i should've researched before getting the shot but after getting i researched and it is said that Deprovera makes you more prone to stds and infection.Also since taking this shot I've had a stronger odor than usual. Once before i experienced gray discharge similar to discharge I had after my miscarriage and that was last month!My doctor told me it was nothing to be concerned about that it is common bacteria Cong. and it raises your ph levels she gave me a oral prescription Flagyl Tpohid which i have not yet taken and will be getting this weekend. This shot has ran my life since April. I thought i was pregnant once before because i kept experiencing these same symptoms and bloating.I've just gotten comfortable enough to exercise again I weighed 164 and in a month lost 8 lbs.I want to start getting to my usual regimen but can't figure out what's going on with my body!!!
Reply

Loading...